# SDR IXXA09SMN044S

- Difficulty date: March 31, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE LONGERON CRACKED AT STATION 1786.000 LONGERON 17 RIGHT.  REMOVED CRACKED LONGERON.  CLEANED, TREATED, AND PRIMED AREA.  FABRICATED EXTRUSION LONGERON.  INSTALLED REPAIR PART IAW DC8 SRM 53-5-3 FIGURE 5 SHEET 1 ITEM "B", DC8 SRM 53-1-0 PAGE 1, SRM 51-1-20D, SRM 51-1-21, DC8 SRM 51-1-8B, SRM 51-2-0 FIGURE 50 SHEET 37, SRM 51-1-11, AND SRM 51-3-1.
